The classification of curvilinear angles in the complex plane and the groups of ± holomorphic diffeomorphisms
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 7 (1998) no. 2, p. 313-334
@article{AFST_1998_6_7_2_313_0,
     author = {Nakai, Isao},
     title = {The classification of curvilinear angles in the complex plane and the groups of $\pm $ holomorphic diffeomorphisms},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 6, 7},
     number = {2},
     year = {1998},
     pages = {313-334},
     zbl = {0958.32003},
     mrnumber = {1656172},
     language = {en},
     url = {http://www.numdam.org/item/AFST_1998_6_7_2_313_0}
}
Nakai, Isao. The classification of curvilinear angles in the complex plane and the groups of $\pm $ holomorphic diffeomorphisms. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 7 (1998) no. 2, pp. 313-334. http://www.numdam.org/item/AFST_1998_6_7_2_313_0/

[1] Beardon (A.F.) .- Iteration of Rational Functions, Graduate Texts in Math., Springer-Verlag 132 (1991). | MR 1128089 | Zbl 0742.30002

[2] Cerveau (D.) and Moussu (R.) .- Groupes d'automorphismes de C, 0 et équations différentielles ydy + ... = 0, Bull. Soc. Math. France 116 (1988). | Numdam | MR 1005391 | Zbl 0696.58011

[3] Ecalle (J.) .- Les fonctions résurgentes I-III, preprint in Université de Paris, Orsay (1985). | MR 852210

[4] Il'Yashenko (Yu S.) . - Non linear Stokes Phenomena, Advances in Soviet Math., A.M.S. 14 (1993). | Zbl 0804.32011

[5] Kasner (E.) .- Conformal geometry, Proc. Fifth Int. Cong. Math. Cambridge 2 (1912), p. 81 | JFM 44.0634.01

[6] Kasner (E.) .- Conformal classification of analytic arcs or elements: Poincaré's local problem of conformal geometry, Trans. Amer. Math. Soc. 16 (1915), pp. 333-349. | JFM 45.0663.02 | MR 1501016

[7] Malgrange (B.) .- Travaux d'Ecalle et de Martinet-Ramis sur les systèmes dynamiques, Astérisque 92-93 (1982), pp. 59-73. | Numdam | MR 689526 | Zbl 0526.58009

[8] Nakai (I.) .- Separatrices for non solvable dynamics on C, 0, Ann. Inst. Fourier, Grenoble, 44, n° 2 (1994), pp. 569-599 . | Numdam | MR 1296744 | Zbl 0804.57022

[9] Pérez Marco (R.) .- Non linearizable holomorphic dynamics having an uncountable number of symmetries, preprint.

[10] Pfeiffer (G.A.) . - On the conformal geometry of analytic arcs, Amer. J. Math. 37 (1915), pp. 395-430. | JFM 45.0663.01

[11] Poincaré (H.) . - Les fonctions analytiques de deux variables et la représentation conforme, Rendiconti del circolo matematico di Palermo 23 (1907), pp. 185-220. | JFM 38.0459.02

[12] Voronin (S.M.) . - Analytic classification of germs of maps (C, 0) → (C, 0) with identical linear part, Funct. Anal. 15, n° 1 (1981), pp. 1-17. | MR 609790 | Zbl 0463.30010